JORDAN TYPES OF COMMUTING NILPOTENT MATRICES

2018-01-01
Let A and B be matrices which are polynomials in r pairwise commuting nilpotent matrices over a field. We give a sufficient condition for the null space of A(i) to equal that of B-i for all i, in particular, for A and B to be similar.

Citation Formats
S. Öztürk, “JORDAN TYPES OF COMMUTING NILPOTENT MATRICES,” COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY, vol. 33, no. 4, pp. 1097–1102, 2018, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/45829.